The Michigan Mathematical Journal

On the semi-simplicity of group algebras.

S. A. Amitsur

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 6, Issue 3 (1959), 251-253.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028998230

Digital Object Identifier
doi:10.1307/mmj/1028998230

Mathematical Reviews number (MathSciNet)
MR0108540

Zentralblatt MATH identifier
0204.04702

Subjects
Primary: 20.00

Citation

Amitsur, S. A. On the semi-simplicity of group algebras. Michigan Math. J. 6 (1959), no. 3, 251--253. doi:10.1307/mmj/1028998230. https://projecteuclid.org/euclid.mmj/1028998230


Export citation